Krylov integrators for Hamiltonian systems

Timo Eirola, Antti Koskela

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalBIT Numerical Mathematics
Volume59
Issue number1
Pages (from-to)57–76
Number of pages20
ISSN0006-3835
DOIs
Publication statusPublished - Mar 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics
  • Hamiltonian systems
  • Exponential integrators
  • Krylov subspace method
  • Symplectic integrators
  • Hamiltonian Lanczos algorithm
  • EXPONENTIAL INTEGRATORS
  • EQUATIONS
  • Hamiltonian systems
  • Exponential integrators
  • Krylov subspace methods
  • Symplectic integrators
  • Symmetric integrators
  • Hamiltonian Lanczos algorithm
  • EXPONENTIAL INTEGRATORS
  • EQUATIONS

Cite this